# SDR CA040319006

- Difficulty date: March 17, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 700842A
- Condition: Failed
- Location: Ac Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, IT WAS OBSERVED THAT ELECTRICAL POWER WAS LOST WITH NR 3 GENERATOR. A REJECTED TAKE-OFF WAS CARRIED OUT AND AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT. NR 3 ENGINE CONSTANT SPEED DRIVE WAS DISCONNECTED AND SYSTEM WAS DEFERRED IAW MEL 24-01. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
